# SDR CALA0500046

- Difficulty date: February 14, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 9,947 hours, 3,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 898
- Condition: Faulty
- Location: L-2 Door
- Part time: 9,947 hours, 3,819 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR WAS DIFFICULT TO OPEN AND CLOSE.  THE L-2 DOOR SNUBBER WAS AT FAULT.  THE L-2 DOOR ROTARY SNUBBER WAS REMOVED AND REPLACED IAW MM 52-11-10, PAGE 401.  OPERATIONAL CHECKS WERE GOOD.
